# SDR AALA981877

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORRODED SHEAR TIE FORWARD SIDE STATION 720C STRINGER 28-27 LT.  REMOVED AND REPLACED WITH NEW SHEAR TIE PER SRM 51-10-1.  (M)
